# SDR HALA2018111500587

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 24,108 hours, 3,860 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR DIVERSION - ENG 2 FIRE LOOP A FAULT. // PER A330 TSM TASK 26-12-00-810-937-A INSPECTED FIRE LOOP ON ENG 2, FOUND FIRE DET- LOOP 2L (4012WD) 3 TERMINAL LOOSE AND FOUND  
FIRE DET PYLON (6WD2) RESISTANCE CHECK VERIFIED OPEN. REMOVED FIRE DET LOOP (6WD2) WORK STILL IN PROGRESS PER A330 AMM 26-12-16. RE TERMINATED LUGS AT 4012WZ REF A330 ESOM CH.20 AND WDM 71-51-04. REMOVED AND REPLACED ENG 2 LOOP 2 FIRE DETECTOR. REF A330 AMM 26-12. PERFORMED FIRE DETECTION SYSTEM TEST. LOOP 1 & 2 PASSED. TEST OK. OK FOR SVC.
